# SDR USAA2013111400008

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 84,458 hours, 15,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK,  DELAMINATION FOUND ON RT AFT FLAP APPROX 14 INCHES FROM INBD END & 12 INCHES FROM T/E. REPAIRED RT AFT FLAP IAW SRM 51-70-10.
